# SDR UALA2010090303251

- Difficulty date: September 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 43,859 hours, 16,245 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND PANEL 486AR NR 2 ENG PYLON.  HYD LINE HAS RUBBED THRU SHEET METAL SUPPORT.  FERRIED TO SFO FOR NR 2 ENG PYLON REPAIR AND CORRECT TUBING INSTALLING.  ACCOMPLISHED ON WU L0310H.
